# SDR 20001207SH004

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 3,466 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: F992108
- Condition: Rough
- Location: T/R Drive
- Component: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W THE INTENT OF HD 2000-02-12 BY INSPECTING OIL COOLER BLOWER D/S BEARINGS.  AFT BEARING FOUND ROUGH RUNNING.  (X)
